# SDR AALA201902129005

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 74,951 hours, 12,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE L4 DOOR DETACHED.  MAINTENANCE INSTALLED THE EXIT SIGN AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
